# SDR ASAA2022082539649

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737
- Aircraft serial: 35205
- Aircraft time: 35,137 hours, 11,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 538300
- Condition: Missing
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AISLE EMERGENCY LIGHT JUST FWD OF LIFE RAFT STOWAGE (MID CABIN) IS MISSING LENS. ROW 19. GROUNDED - YES. INSTALLED NEW EMERGENCY LIGHT LENS COVER AT ROW 19. CONNECTED CANNON PLUG IN OVERHEAD AT LIGHT. OPS CHECK NORMAL. .
